Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    confused me
    avatar
    happinessflow posted:
    hi to anyone who'll be able to read this concern of mine..i need some help. I had my period on aug. 28-sept. 2 2013.my next period came october 3-8 2013 but it came again oct. 22-26 but rather different from my usual period. Its less in volume and amt., not really a flow coz im just using a panty liner instead of a regular pad which i normally use in my usual period. at first its color was dark red, to pale pink, to brown then pale pink and then it stop, it ended on the 26th of oct. since then there were times ive felt an on and off pain around my breast and pelvic area both front and back especially at night even during day time, sometimes i feel nauseous, i feel very tired at some point that i just want to sleep all day. ive tried taking a test last nov. 6 before my expcted date of period but it was negative.Me and my fiancee thinks its just my imagination but we love the idea of us having a baby.its just that i cant contain it anymore.pls. help..am i pregnat or not?i didnt have my period yet for this month..thnx a lot.sorry fot TMI. Godbless to evryone.
    Reply
     
    avatar
    texasvn88 responded:
    If the first day of your LMP was October 22nd that would only place you at three weeks. Meaning, it is too early to test. I would hold off until the fourth week when you are due for your next period to test. If you are still experiencing symptoms after you period is due make an appointment with an OB/GYN to be checked out.

    Also, if you have had any recent steroid injections that can make your period irregular.
     
    avatar
    lovebird79 responded:
    You should wait until your period is missed. Each woman is different and some take a bit longer to build up the pregnancy hormone.

    Also, a lot of things can cause your cycle to get thrown off.

    Were you using protection? Are you on birth control?
     
    avatar
    happinessflow replied to texasvn88's response:
    thnx for the reply..i didnt receive any steroid injections.I have my period now nov. 19 the 29th day since oct. 22 but on small amt. i will still continue to observe and find out if its really my period or it'll be like spotting.thnx again texasvn88.Godbless=)
     
    avatar
    happinessflow replied to lovebird79's response:
    hi lovebird79 thanx for the reply. were not using any protection,no birth controls either but were planning to. i have my period now nov. 19 the 29th day since oct. 22 but im still making sure if its really my period or it'll be like spotting..cramping is a lot painful than i had exprience before. but its kinda unusual for me to have it this painful coz in the past whenever i have my period ill just feel tired but i dont exprience any cramps if i do have one its just light cramps. i hope things will be clear soon. thank you much for the help.Godbless=)


    Spotlight: Member Stories

    I was told at the age of 15 that it would be almost impossible for me to have children. At 16, I was pregnant with my daughter. I have tried to concei...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.